Medical Questions > Womens Health > Birth Control Forum

Possible Side Effects From Luthera

Ok i was on Alesse 28 but this time they gave me Luthera well i took it yesterday and then about i'd say 12 hours later i started getting really bad back ache and through my stomach.. almost as if someone stabbed me in my lower back and cut around to my stomach it hurts to bend and move most times.. i am going to talk to my but would like some advice rather i should stop taking or not.
Did you find this post helpful?
|

User Profile
replied May 8th, 2007
Especially eHealthy
Well it is good that you are checking with your doctor. My first guess would be that it has nothing to do with the birth control because you had just started taking it and because you were on bc before and didn't experience this.

But it can never hurt to be sure!! Good luck!!
|
Did you find this post helpful?

replied May 9th, 2007
Experienced User
Your right it doesnt lol.. I had my brother double check my back and well had some vertebrae out in my back he got them back in and i'm fine though my tummy is still uneasy.. slept to late today to call the dr but still plan to.

Thanks ^_^
|
Did you find this post helpful?

User Profile
replied May 9th, 2007
Especially eHealthy
Ouch!!!
I'm glad you got it figured out.
|
Did you find this post helpful?

replied May 9th, 2007
Experienced User
yea.. me too.. that hurt alot.. but feel alot better now that its all back in.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...